# SDR A6WA201302184014

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 29,467 hours, 28,916 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES WHEN FLAPS SELECTED TO 8 DEGREES.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-018E BOX 12. FLAPS RESET PLACRD AND PLACED ON MEL.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPS CHECK GOOD.  REMOVED PLACARDS, REMOVED
FROM MEL.
